# SDR PG9R103183

- Difficulty date: March 20, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N911KR
- Make and model: Snias AS350BA
- Aircraft serial: 2094
- Engine: Tmeca ARRIEL1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 704A37642042
- Part serial: 038
- Condition: Failed
- Location: Engine Oil
- Part time: 5,668 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE OIL PRESSURE SWITCH FAILED WITH ONLY 221.1 HOURS.
